# SDR AALA202201105375

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 24,769 hours, 5,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND 15WL BATTERY FAULT WHILE PERFORMING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 15WL PER AMM 33-51-38.
